# SDR 97ZZZX829

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55275
- Make and model: Piper PA-28R-200
- Aircraft serial: 287335209
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 67550000
- Condition: Cracked
- Location: Ail Bellcrank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER RT AILERON BELLCRANK BRACKET WAS CRACKED JUST ABOVE FORWARD AND REAR ATTACH BOLTS.  SUSPECT CAUSE TAIL INTO WIND AND NO CONTROL LOCK.
